Health knowledge made personal
WellPage for Rash On Inner Thigh
+ Bookmark › Share
Go
Search posts:

Rash On Inner Thigh - Articles

Inner Thigh Rash by Shilah C. Azib Posted Sat 30 Jan 2010 9:45am What causes of inner thigh rash? Rashes on any part of the body create a feeling of uneasiness for the individual. There are many types of rashes. The cause of the inner thigh rash is the fungal infection called as Jock Itch or tinea cruris. This particular fungal infection is found in the groin region of the human body. For the gro ... Read on »
Itchy Legs: Causes, Symptoms and Treatment by BerryRipe Posted Sun 06 Jan 2013 11:53am Itchy legs can be an annoying issue. It's important for you to know what causes them and how you can stop the itch. This is important because it will help you find out ways to treat the condition through learning about its roots.  This article will try to show you the basic information that you would need to know about it ... Read on »
Shame by Attrice .. Patient Expert Posted Tue 27 Jan 2009 8:28pm When I was 11 years old and spending a week at sleepaway camp, I got a wicked heat/friction rash on my inner thighs. Hiking all around in shorts during a Houston summer, you couldn’t really avoid it. It had gotten worse and worse each day and after our first hike out to the ropes course (a fat kid’s nightmare) and back (well over 6 miles) it ... Read on »
'Chub rub' and store cards by Healthy and Bella Patient Expert Posted Sun 12 Jul 2009 12:56am 1 Comment I just went to a store here that sells clothes in bigger sizes (basically they start at my size). I had never bought anything there because I have no trouble finding clothes at regular stores and this one is pretty pricey. But I suffer from this 'condition' called 'chub rub', meaning if I wear dresses or skirts without pantyhose, I get an incredi ... Read on »
Homeopathy status by Drew's Mommy Posted Sat 05 Dec 2009 8:15pm UPDATE: See the bottom of this post for an update!! Just want to note our current status with homeopathy. I've lost count on how many clears we've done. ButI can say that we're about to start clearing Drew's six month vaccines which included the dreaded DTaP. We are in the middle of clearing his 10 month vaccines which included polio ... Read on »
Feel the Peanutbutter, Baby! by Monica LeMoine Patient Expert Posted Sun 26 Jul 2009 11:54pm Greetings, Guests and Mommas! It's hot, and I'm drinking strong Irish black tea with blue agave sweetner, which is supposed to be better for your body than real sugar in some vague way. The plan today was to do a long, introspective post on the movie Revolutionary Road, which I saw 48 whole hours ago and still can't stop thinking about. For th ... Read on »
The Thighs the Limit by TheCrazyFat Posted Wed 02 May 2012 10:25pm It takes me about 35 minutes to walk home from work, up a rather steep hill.  I don't mind the walk, it's scenic and ensures that I get a modicum of exercise in my day, but never. ever. do this walk in a skirt. Tonight, after two drinks and bites of several unhealthy foods I felt guilty and decided to walk home.  In a pencil skirt.  Without ti ... Read on »
(anti)Fitspo Friday: The #1 Tip For Getting a Thigh Gap by Charlotte H. Patient Expert Posted Fri 25 Oct 2013 12:38am Step 3. Wear a boob harness – it’s like the Blade Runner of bras.  NOT knocking anyone who naturally has a “thigh gap”, just poking fun at all the “fitspiration” that centers around this one quirk of genetics, weight and hip width. I recently read a post on a prominent healthy living blog (not linking, sorry) that had a whole list o ... Read on »
What In The World Of Lyme! by Renee Patient Expert Posted Mon 11 Apr 2011 5:36pm The drama continues and it is getting really old.  After Friday night's bonding with the recliner, Sat. afternoon I decided to go off everything.  I needed a break from the acid.  I added Pepcid to see if that would help which it did.  Sunday all I took was one Pepcid and felt the best I had in weeks.. off the meds.  I had called my LLMD's office ... Read on »
Weird rash..Botox induced? by Neo-Conduit Patient Expert Posted Thu 19 Nov 2009 10:08pm 2 Comments Not my image, but same rash on thighs. Since last night I have noticed a weird rash that has developed on the inside of both of my thighs. One was left wondering what this could be and found it is possibly a side effect to the Botox. Now when I first heard I was to have Botox in my bladder I researched the data to ensure it was the ri ... Read on »